# SDR BAQA083524

- Difficulty date: January 17, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,315 hours
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 7008138903
- Part serial: 89100146
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,681 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"TRIM" CAUTION LIGHT ON IN FLIGHT. REPLACED WITH SERVICEABLE UNIT.
